# SDR 04FDEA02175

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND DAMAGED AT STA 1209 LBL 48.  REMOVED AT STA 1266 TO   LBL48 AS PER   SRM 53-70-00, FIGURE 1, VOLUME I AND SRM 51-31-01, VOLUME II. REPAIR TRACK AND SPLICE   FABRICATED, REWORKED AND INSTALLED AS PER SRM 53-70-00, FIGURE 1, VOLUME I AND   SRM 51-31-01, VOLUME II.
